i have gotton some really good support on here,but i see alot on here u r the go to man for suboxone induction??i am on day 3,over the hoorid withdrawls i was thrown into by the subox.dr!!he has me on 8mgs 2 times a day,is that to much??took my last dose at 6:00a.m 8mgs... have had maybe 10 hrs sleep in 3 days,no appetite:(i am a diabetic so thats no good,i also have a 2yr.old disabled daughter to care for..plz some advice,thinking maybe should have stayed at the methadone clinic..this is no fun..
I understand you wish to talk to Robert325. He is a great resource. I will try and contact him for you.
In the meantime, yes, it is possible that 16mgs a day is too much. You may need to cut back to alleviate the insomnia and lack of appetite. It is best if you contact your prescribing doctor as soon as possible to explain your symptoms and get his advice.
I'm glad the precipitated withdraws have subsided. It may take a few more days for your body to adjust. A week for induction period is not unheard of. Hang in there and I'll try to reach Robert.
Peacekeeper, if you just started the suboxone, there can be a 2 week adjustment period, not everyone has that, but some do. If you can, don't take the second dose later than 3 pm, it can keep you up if you do. Please call your doctor when they are in the office and let them know that you are having difficulty. Since I am not your doctor, I can't tell you that you are on too high a dose, but, you may need a drop down in the dose, that the doctor will have to call. Saying some Prayers for you and your daughter. I found that at first, I had to eat only foods that were not really hot or really cold, and light stuff, like yogurt and fruit. Hope you feel better very soon. Robert will contact you, hang in there.=
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 3 answers
Plz give me some ideas to get off suboxone naturally without feeling like death,Ive been on it 4yrs?
Posted 3 Sep 2011 • 1 answer
Posted 14 Sep 2011 • 5 answers
Posted 2 Nov 2011 • 2 answers
Jumped Off Suboxone at 4mg Can't seem to stop shaking after 4 weeks anyone feel the same? Plz Help!?
Posted 13 Dec 2011 • 3 answers